# SDR 2003FA0000645

- Difficulty date: May 14, 2003
- Submitted: June 19, 2003
- Operation: General aviation
- Aircraft: N439ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8935
- Aircraft time: 1,680 hours
- Engine: Lyc IO360L2A
- Engine time: 1,680 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Erratic
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING THE PRE TAKEOFF IDLE CHECK, THE IDLE RPM WAS FOUND VERY LOW. IT WAS ADJUSTED. THE IDLE MIXTURE/SPEED, ON THIS SERVO, IS VERY ERRATIC AND UNSTABLE WITHIN A VERY FEW NUMBER OF HOURS/DAYS.
